# SDR 97ZZZX693

- Difficulty date: November 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N894
- Make and model: Cessna 172I
- Aircraft serial: 17257119
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 05230142
- Condition: Corroded
- Location: Rt Ws 26
- Part time: 5,154 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RIVETS POPPED ON THE LEADING EDGE OF RT WING AT STA 26.  RMEOVED AND REPLACED PART.  AIRCRAFT WAS BASED IN CENTRAL FLORIDA.  PARTS WERE NOT PROTECTED WITH PRIMER AT TIME OF MANUFACTURE.
